| Model Number |
RBY2C1460-A |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using ruby coils and a non-penumbra microcatheter.During the procedure, the ruby coil unintentionally detached inside the microcatheter while being advance in the tortuous segment of the splenic artery.Therefore, the physician removed the microcatheter containing the detached ruby coil.The procedure was completed using additional ruby coils.There was no report of an adverse effect to the patient.